Page 28 of 28 FirstFirst ... 18262728
Results 271 to 280 of 280

Thread: Raised Anxiety after starting Ven

  1. #271
    Join Date
    May 2017
    Posts
    362

    Re: Raised Anxiety after starting Ven

    Just a quick update re Ven increase to 300mg, one month on.

    Going well so far has kicked in over the last week or so and has made me feel quite well. Enjoyment of gardening has returned so have been working on some garden projects but have broken all heavy work into small chunks which has worked well. Now going to bed thinking about what im doing tomorrow rather than thinking how bad tomorrow might be. So far so good.

  2. #272
    Join Date
    Jan 2017
    Posts
    2,415

    Re: Raised Anxiety after starting Ven

    Quote Originally Posted by Maca44 View Post
    Now going to bed thinking about what im doing tomorrow rather than thinking how bad tomorrow might be. So far so good.
    This is very good news indeed, Maca. Long may it continue!!!

  3. #273
    Join Date
    May 2017
    Posts
    362

    Re: Raised Anxiety after starting Ven

    Lets hope so 👍

  4. #274

    Re: Raised Anxiety after starting Ven

    Hi
    I am new to all this and this is my first post. Started Ven 6 weeks ago (75 mg) then 1 week ago raised dose to 150. Still experiencing really bad anxiety and wondering if this ever gets better. Would have hoped to see some improvement but it seems to getting worse not better. Also on Mirtazapene 30 mg.
    Has anybody out there got some positive feedback.

  5. #275
    Join Date
    Jan 2017
    Posts
    2,415

    Re: Raised Anxiety after starting Ven

    Quote Originally Posted by Slats View Post
    Hi
    I am new to all this and this is my first post. Started Ven 6 weeks ago (75 mg) then 1 week ago raised dose to 150. Still experiencing really bad anxiety and wondering if this ever gets better. Would have hoped to see some improvement but it seems to getting worse not better. Also on Mirtazapene 30 mg.
    Has anybody out there got some positive feedback.
    to NMP,

    Unfortunately, antidepressants (ADs) often increase anxiety at the beginning and for a while following dose increases. It is caused by the increased serotonin activity, however, after a couple of week the brain and body responds to this by down-regulating serotonin synthesis and expression and this and other side-effects usually begin to diminish.

    ADs typically begin to kick-in at between 5-12 weeks. Antidepressants have no direct effect on anxiety, or depression in the way say aspirin has on a headache. They work by stimulating the growth of new brain cells (neurogenesis) to replace cells killed, or prevented from growing by high brain stress hormone levels. The therapeutic response is produced by these new cells and the stronger interconnections they forge, not the meds directly, and they take time to bud, grow and mature, about 7 weeks although improvement may begin a little sooner. For a more detailed explanations see: Depression and the Birth and Death of Brain Cells (PDF) and How antidepressant drugs act.
    __________________
    .

    - - What to know about: Telepsychiatry | Teletherapy - -




    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  6. #276

    Re: Raised Anxiety after starting Ven

    Thanks for the reply. It's good to know others have been on the same journey. The way this has made me feel makes me want to stop taking it, but I think that would be a mistake. The anxiety is awful and constant throughout the day and the dizziness and light headedness is so debilitating. I will read the links you sent.
    Thanks again

  7. #277
    Join Date
    Jan 2017
    Posts
    2,415

    Re: Raised Anxiety after starting Ven

    Quote Originally Posted by Slats View Post
    Thanks for the reply. It's good to know others have been on the same journey. The way this has made me feel makes me want to stop taking it, but I think that would be a mistake.
    While the initial AD side-effects can be difficult the results are usually worth the trauma. As it's been a week since you increased the dose the side-effects are likely to begin diminishing soon.

    The anxiety is awful and constant throughout the day and the dizziness and light headedness is so debilitating.
    The dizziness and light-headedness are mostly being driven by the anxiety spike. Talk to your GP about this and ask for something to reduce the heightened anxiety.
    __________________
    .

    - - What to know about: Telepsychiatry | Teletherapy - -




    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  8. #278
    Join Date
    May 2017
    Posts
    362

    Re: Raised Anxiety after starting Ven

    It can get better just read the start of my Ven journey at the start of this post. Look forward more as it takes time to work well and you might have to adjust dose as I have but I know now to give each change 12 weeks or so before you decide if its working for you or not.

    It has really worked well for me, nothing is perfect but I am happy with the results.

  9. #279

    Re: Raised Anxiety after starting Ven

    Thanks Macca & Panic down under for your replies. I do need plenty of re-assurance as up to now nothing has really helped with my anxiety. I have tried busperon, risperadone, clonazepam in the past which didn't work and am currently on quitiapine, mirtazapine, propranolol and 9mg of diazepam. Since starting the ven (75mg) 5 weeks ago the initial side effects (increased anxiety, burning sensation in arms, blurred vision ) never really went away and now with the increase to 150 it's just added to it. The level of anxiety, particularly in the mornings is unbearable and I get really agitated. It does seem to calm down later in the day but then I know it will be back the morning after, so just start to worry again. Its relentless. I agree the dizziness and light headedness is probably a result of the anxiety and one is driving the other. I just want this to go away and be normal.
    Thanks again for your advice, it does help. Keep well.

  10. #280
    Join Date
    Jan 2017
    Posts
    2,415

    Re: Raised Anxiety after starting Ven

    Quote Originally Posted by Slats View Post
    am currently on quitiapine, mirtazapine, propranolol and 9mg of diazepam.
    I'd get a second opinion of these and the venlafaxine as you seem to be taking a lot of meds, two of which, quetiapine and mirtazapine, do basically the same thing, for little response. Just throwing more and more meds at a problem in the hope something sticks rarely works out ime, plus it becomes hard to know which is causing what.
    __________________
    .

    - - What to know about: Telepsychiatry | Teletherapy - -




    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Page 28 of 28 FirstFirst ... 18262728

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Anxiety raised
    By pollynewsome in forum Citalopram / Celexa
    Replies: 2
    Last Post: 22-07-17, 09:17
  2. How long does anxiety stay raised for
    By Hysteria in forum Citalopram / Celexa
    Replies: 5
    Last Post: 14-07-10, 07:49
  3. Itchy raised flat bumps on random areas... anxiety??
    By mom1982 in forum Health Anxiety
    Replies: 29
    Last Post: 16-05-10, 11:09
  4. raised anxiety levels due to bullying mother!
    By loulabell in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 2
    Last Post: 31-01-10, 19:15
  5. ocd anxiety turned into health anxiety by starting smoking?
    By damopanther in forum Citalopram / Celexa
    Replies: 1
    Last Post: 31-05-09, 00:08

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •